# SDR C2XA961A132

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Rim
- Part number: 31446
- Condition: Cracked
- Location: Nr Mlg Wheel
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING PILOT PRE-FLIGHT, FOUND THE NR 2 MAIN WHEEL ASSEMBLY OUTER HALF WHEEL RIM CRACKED AND SEPARATING.  MX REMOVED AND REPLACED WHEEL ASSY.  (M)
